The structure of the automorphism group of an injective factor and the cocycle conjugacy of discrete abelian group actions

Y. Kawahigashi University of Tokyo, Tokyo, Japan C. E. Sutherland University of New South Wales, Kensington, New South Wales, Australia M. Takesaki University of California, Los Angeles, CA, USA

TBD mathscidoc:1701.331764

Acta Mathematica, 169, (1), 105-130, 1989.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:18 uploaded by actaadmin ] [ 270 downloads ] [ 0 comments ] [ Cited by 34 ]
@inproceedings{y.1989the,
  title={The structure of the automorphism group of an injective factor and the cocycle conjugacy of discrete abelian group actions},
  author={Y. Kawahigashi, C. E. Sutherland, and M. Takesaki},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203318498749473},
  booktitle={Acta Mathematica},
  volume={169},
  number={1},
  pages={105-130},
  year={1989},
}
Y. Kawahigashi, C. E. Sutherland, and M. Takesaki. The structure of the automorphism group of an injective factor and the cocycle conjugacy of discrete abelian group actions. 1989. Vol. 169. In Acta Mathematica. pp.105-130. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203318498749473.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved